Urology Expert Forum
unable to ejaculte after heart surgury August 2009
About This Forum:

Questions in the Urology forum are answered by medical professionals at Healthcare Magic. Topics covered include benign prostate disease, penis curvature, cystisis, kidney stones, pediatric urology, prostate, sexual dysfunction, urinary tract infections (UTI), and urological cancers.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Blank Blank

unable to ejaculte after heart surgury August 2009

I had heart surgury in August 2009 for repair of two heart valves. Since then I have have a lack of stamina and get tired easily. My doctors told me to expect these symtoms (symptoms) to last up  to a year.
I am currently using a penis injection mix that provides an erection for up to 90 minutes with success.
If I use a male enhancement product fot two days, I can ejaculate by masturbation only.Even then it is watery  and only moderate volume.
I have been taking Volume plus tabs. for 5 weeks now with no  response.I have just been in to see my Uroligist last week. He did not see why I should be concerned about that and offered no or any helpfull advise. He did not have any positive response on the Volume Plus tabs? Before my surgury and symtoms (symptoms) leading up to I had much more ejaculate seman and certainly thicker as normal again only through masterbation (masturbation)? Is my problem related to my heart surgury? and  will it return to normal. Any suggestions will be helpfull.
in time? Are their any other alternatives to help my condition?
Related Discussions
438205_tn?1240962949
Ejaculatory volume (and force) varies with age, extent of sexual excitement, time from last ejaculation, prostate changes, neurological issues and from individual to individual. Many men are not concerned with the volume, but obviously you are. Unfortunately, there is little of which I am aware that a man can do from the standpoint of medication or diet that can influence this volume. I am quite skeptical, to say the least, of the herbal medication that you have been taking. If there were some published statistics in peer reviewed journals that support their claims, then I'd feel more disposed to trust what they say.
I do not see your problem as related to your heart surgery. There may be some effect from one of the medications that you are using. I would suggest that you have your total testosterone and thyroid function checked. If your TOTAL testosterone is low, then a prolactin level, sex hormone binding globulin level and repeat total testosterone level would be indicated. Free testosterone levels are quite unreliable, so I would not obtain that.
There are testosterone supplements (not pills) that can be prescribed if your levels are low.
S.A.Liroff, M.D.
2 Comments
Blank
Avatar_n_tn
Dr. I forgot to mention I am a 65 year old white male in good health. I have clear arteries and excellent cholestrol  numbers. I am taking two meds for chlosterol and two meds for high blood pressure.
thanks, look forward to your response.
is their things in my diet that can contribute to the problem. i heard soft drinks can reduce sperm counts?
Blank
Continue discussion Blank
This Forum's Experts
563773_tn?1374250139
Bhupinder Kaur, MDBlank
Private practice
,
351246_tn?1379685732
Dr. Kokil MathurBlank
Consultant
,
MedHelp Health Answers
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank